Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Ornstein's $ L\,{\rm log}\sp{+}L$ theorem

Author: Roger L. Jones
Journal: Proc. Amer. Math. Soc. 91 (1984), 262-264
MSC: Primary 28D05
MathSciNet review: 740182
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: D. S. Ornstein has shown that if the ergodic maximal function of a nonnegative function is in $ {L^1}$ then the function is in $ L{\log ^ + }L$. This paper gives a new simple proof of this fact.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D05

Retrieve articles in all journals with MSC: 28D05

Additional Information

PII: S 0002-9939(1984)0740182-6
Keywords: Maximal functions, ergodic maximal function, $ L{\log ^ + }L$
Article copyright: © Copyright 1984 American Mathematical Society